# SDR SWAA032174

- Difficulty date: September 28, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 21,879 hours, 21,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546434369
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT INBD AFT T/E FLAP DELAMINATED AT OUTBD CORNER.  REMOVED AND REPLACED LT INBD AFT T/E FLAP PER MM.
